# SDR AALA202507315712

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 68,963 hours, 28,763 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. FOUND LOWER DOOR CAPPING BOTTOM LOOSE, TIGHTNED SCREWS TO LOWER DOOR CAPPING BOTTOM. PER CMM 25-44-49. OPERATIONAL CHECK GOOD.
